Stemvida StemAlive 90 Capsule Recall [US]


US FDA RecallUS/Silver Spring: Stemvida International recalls some StemAlive 90 Capsules due to undeclared milk, a known allergen. FDA: http://ht.ly/sLSowStemvida International Stem Alive 90 Capsules

Direct link: http://www.fda.gov/Safety/Recalls/ucm382223.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Nutritional Supplements are subject to this recall:

StemAlive 90 Capsules, sold in white plastic bottles with white lids, the brand is marked as, “StemVida International” with a white and gold label. The recalled lot numbers and expiration dates are 8419 (Exp.05/2015 and 06/2015), 8486 (Exp.07/2015), 8535 (Exp. 08/2015), 8598 (Exp. 10/2015), 8652 (Exp. 12/2015), 8863 (Exp. 01/2016 and 02/2016), 8872 (Exp. 03/2016), 8873 (Exp. 04/2016 and 05/2016), 9040 (Exp. 08/2016 and 09/2016), 9258 (Exp. 10/2016) and 9314 (Exp. 11/2016). The lot number and expiration date is printed in black ink at the bottom of the label.

According to the FDA, StemAlive was distributed in the following states: Arizona, California, Colorado, Florida, New Jersey, New York, Nevada, Oklahoma, Texas and Utah. The recall was initiated after it was discovered that the ingredient (Bovine Colostrum) is a known milk allergen and StemAlive contains this ingredient without including an allergen warning on the label.

About Milk Allergies:
For some people, milk (and milk products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” like milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

Anaphylactic Shock could occur in consumers who are allergic to milk or milk ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center.

If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at: http://1.usa.gov/IZWUlm

___________________________________________________________

Recalls Direct RIN: 3024-2014
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like this” button below.

%d bloggers like this: